# SDR HYIA201808031001

- Difficulty date: July 7, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: C4020471
- Aircraft time: 35,532 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 51184241
- Condition: Failed
- Location: Instrument Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CAPTAIN'S FLIGHT INSTRUMENT ILLUMINATION FAILED. SHORTLY AFTER,  SMELLED A BURNING ELECTRICAL AND LIGHT SMOKE. MAINTENANCE INSPECTED AND FOUND THE INSTRUMENT LIGHT DIMMER ASSEMBLY AT FAULT. REPLACED THE DIMMER AND TRANSISTOR Q4 WITH NO FURTHER DEFECTS NOTED.
